You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Uniform Asymptotic Expansions of the Jacobi Polynomials and an Associated Function
Mathematics of Computation
Vol. 25, No. 114 (Apr., 1971), pp. 309-315
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2004926
Page Count: 7
You can always find the topics here!Topics: Hypergeometric functions, Mathematical functions, Coefficients, Mathematical theorems, Geometric planes, Numerical quadratures, Differential equations, Algebra, Integers, Mathematics
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Asymptotic expansions have been obtained using two theorems due to Olver for the Jacobi polynomials and an associated function. These expansions are uniformly valid for complex arguments over certain regions, for large values of the order.
Mathematics of Computation © 1971 American Mathematical Society